OTC Medicines

Show:
Sort By:

Panadol 650MG 80'S

PANADOL CAPLETS 650MG 80'SContains: paracetamol 650mgIndications :FeverHeadacheMild Body acheMild to..

RM31.00

Panadol ActiFast 500mg 100's

Panadol ActiFast 500mgPanadol ActiFast contains Paracetamol 500mg and 173mg sodium per tablet.Provid..

RM64.90 RM54.00

Panadol Extend 650mg 12's

Panadol Extend 650mg Specially for Muscle and Joint PainContentsParacetamol 665mgIndications / ..

RM7.50 RM6.80

Panadol Regular 500mg 150's

Panadol Regular 500mgPanadol RegularProvide gentle relief of aches and pains, such as headaches, mig..

RM51.00 RM37.50

Panadol Regular 500mg 30's

Panadol Regular 500mgPanadol RegularProvide gentle relief of aches and pains, such as headaches, mig..

RM10.30 RM8.20

Panadol Soluble 500mg 20's

Features & BenefitsPanadol Soluble is a paracetamol-based analgesic that provides fast, gentle t..

RM19.00 RM9.90

Uphamol Menstrual 500/25mg Tablet

Active ingredient: Paracetamol 500 mgPamabrom 25mgIndications: It provides symptomatic rel..

RM4.80

Vemizol Suspension 10ml

Active ingredient:• Each 5ml contains  Albendazole 200mg.  Propylparaben 0.031% w/v.Indica..

RM7.50

Zentel Suspension 10ml

Common worms enter our body through 2 main ways: 1. contamination of food by worm eggs2. penetr..

RM10.50

Zentel Tablet 200mg 2's

Common worms enter our body through 2 main ways: 1. contamination of food by worm eggs2. penetr..

RM7.60